| Model Number |
FG11815 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Cardiac Enzyme Elevation (1838); Myocardial Infarction (1969)
| Date of Event |
01/27/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the patient experienced a myocardial infarction (mi).An enroute transcarotid stent was selected for use in a right sided transcarotid artery revascularization (tcar) procedure.After the patient woke up from general anesthesia, the patient moved all four extremities on command.However, while the patient was in the operating room, st depression was noted on the monitor and a 12-lead electrocardiogram (ekg) indicated that the patient experienced an mi.The patient also had elevated troponin levels.A cardiac catheterization was performed as a result of the event, and the patient was admitted to the hospital beyond the standard of care.No further information was provided to boston scientific.
Event or Problem Description
Additional Manufacturer Narrative
Updated fields: h6 - evaluation method codes; evaluation conclusion codes.It was confirmed that this device met manufacturing specification prior to distribution and there no manufacturing deviations which could have contributed to the reported event.Review of the instructions for use (ifu) confirmed that the content was sufficient and did not contribute to the reported event; therefore, no updates are required to the document at this time.A review of the enroute transcarotid stent device confirmed that the reported event is a known event defined in the product's risk management documentation.This event type has been accounted for during product risk analysis to support acceptable risk benefit for the product.Based on a thorough review of the reported complaint, boston scientific has assigned an investigation conclusion code of known inherent risk of device.